# SDR DALA12014443220

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 66,050 hours, 29,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT 23 ABC INOPERATIVE.  MX REPLACED WIRE END CONNECTOR THAT WAS PULLED OFF AND FUNCTIONAL CHECK WAS NORMAL.
